Alert archive / Nebraska / High Wind Watches in 2007
High Wind Watch 1, NWS North Platte, NE
NWS North Platte, NE issued this high wind watch at Jan 6, 2007, 3:31 PM CST for 17 counties in Nebraska. It took effect at Jan 8, 2007, 8:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 6, 2007, 3:31 PM CST (21:31 UTC)
- In effect from
- Jan 8, 2007, 8:00 AM CST
- Expired
- Jan 8, 2007, 3:11 AM CST
- In force
- Issued by
- NWS North Platte, NE
Counties Blaine County, NE, Boyd County, NE, Brown County, NE, Cherry County, NE, Custer County, NE, Frontier County, NE, Garfield County, NE, Holt County, NE, Hooker County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Rock County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 53 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.5 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1609 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KLBF 062131 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 331 PM CST SAT JAN 6 2007 ...STRONG WINDS FOR SUNDAY AND MONDAY... .A STRONG JET STREAM IS APPROACHING WESTERN AND NORTH CENTRAL NEBRASKA. THIS WILL ALLOW FOR A SERIES OF LOW PRESSURE SYSTEMS TO DRIVE SOUTHEAST OUT OF CANADA. STRONG WINDS CAN BE EXPECTED ON SUNDAY BEHIND THE FIRST SYSTEM WHICH WILL PASS THROUGH THE REGION TONIGHT...WITH EVEN STRONGER WINDS POSSIBLE BEHIND THE SECOND SYSTEM ON MONDAY. NEZ004-022-023-035-056>058-069-070-070545- /O.NEW.KLBF.WI.Y.0001.070107T1500Z-070108T0000Z/ /O.NEW.KLBF.WI.Y.0002.070108T1400Z-070109T0000Z/ SHERIDAN-GARDEN-GRANT-ARTHUR-DEUEL-KEITH-PERKINS-CHASE-HAYES- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... HYANNIS...ARTHUR...CHAPPELL...BIG SPRINGS...OGALLALA...GRANT... IMPERIAL...HAYES CENTER 331 PM CST SAT JAN 6 2007 /231 PM MST SAT JAN 6 2007/ ...WIND ADVISORY IN EFFECT FROM 9 AM CST /8 AM MST/ TO 6 PM CST /5 PM MST/ SUNDAY... ...WIND ADVISORY IN EFFECT FROM 8 AM CST /7 AM MST/ TO 6 PM CST /5 PM MST/ MONDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM CST /8 AM MST/ TO 6 PM CST /5 PM MST/ SUNDAY. A SECOND WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT FROM 8 AM CST /7 AM MST/ TO 6 PM CST /5 PM MST/ MONDAY. SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED SUNDAY. WINDS WILL DECREASE TO 20 TO 30 MPH OVERNIGHT. FOR MONDAY...SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE POSSIBLE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ005>010-024>029-036>038-059-071-094-070545- /O.NEW.KLBF.WI.Y.0001.070107T1500Z-070108T0000Z/ /O.NEW.KLBF.HW.A.0001.070108T1400Z-070109T0000Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-HOOKER-THOMAS- BLAINE-LOUP-GARFIELD-WHEELER-MCPHERSON-LOGAN-CUSTER-LINCOLN- FRONTIER-WESTERN CHERRY- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...MULLEN...THEDFORD...DUNNING... TAYLOR...BURWELL...BARTLETT...TRYON...STAPLETON...BROKEN BOW... NORTH PLATTE...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE 331 PM CST SAT JAN 6 2007 /231 PM MST SAT JAN 6 2007/ ...WIND ADVISORY IN EFFECT FROM 9 AM CST /8 AM MST/ TO 6 PM CST /5 PM MST/ SUNDAY... ...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM CST /8 AM MST/ TO 6 PM CST /5 PM MST/ SUNDAY. A HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS HIGH WIND WATCH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON. SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED ON SUNDAY. WINDS WILL DECREASE TO 20 TO 30 MPH OVERNIGHT. FOR MONDAY...STRONGER WINDS ARE EXPECTED. SUSTAINED SPEEDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE. SUSTAINED WINDS OF 40 MPH OR GREATER WILL LIKELY RESULT IN SOME BLOWING SNOW...OR WHERE LAND IS EXPOSED...BLOWING DUST. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ JMC
5 follow-up statements
000 WWUS73 KLBF 070616 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1216 AM CST SUN JAN 7 2007 ...STRONG WINDS FOR SUNDAY AND MONDAY... .A SERIES OF FAST MOVING CLIPPER SYSTEMS...WILL BRING STRONG WINDS TO WESTERN AND NORTH CENTRAL NEBRASKA TODAY AND MONDAY. WIND GUSTS TO 50 MPH ARE LIKELY TODAY...AND GUSTS AS HIGH AS 55 TO 60 MPH ARE POSSIBLE ON MONDAY. NEZ004-022-023-035-056>058-069-070-071000- /O.CON.KLBF.WI.Y.0001.070107T1500Z-070108T0000Z/ /O.CON.KLBF.WI.Y.0002.070108T1400Z-070109T0000Z/ SHERIDAN-GARDEN-GRANT-ARTHUR-DEUEL-KEITH-PERKINS-CHASE-HAYES- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... HYANNIS...ARTHUR...CHAPPELL...BIG SPRINGS...OGALLALA...GRANT... IMPERIAL...HAYES CENTER 1216 AM CST SUN JAN 7 2007 /1116 PM MST SAT JAN 6 2007/ ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS MORNING TO 6 PM CST /5 PM MST/ THIS AFTERNOON... ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM CST /7 AM MST/ TO 6 PM CST /5 PM MST/ MONDAY... NORTHWESTERLY WINDS WILL INCREASE THIS MORNING TO 20 TO 30 MPH...INCREASING TO 5 TO 35 MPH WITH GUSTS TO 45 MPH THIS AFTERNOON. WINDS WILL DECREASE TO 20 TO 30 MPH OVERNIGHT. FOR MONDAY...SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE POSSIBLE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ005>010-024>029-036>038-059-071-094-071000- /O.CON.KLBF.WI.Y.0001.070107T1500Z-070108T0000Z/ /O.CON.KLBF.HW.A.0001.070108T1400Z-070109T0000Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-HOOKER-THOMAS- BLAINE-LOUP-GARFIELD-WHEELER-MCPHERSON-LOGAN-CUSTER-LINCOLN- FRONTIER-WESTERN CHERRY- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...MULLEN...THEDFORD...DUNNING... TAYLOR...BURWELL...BARTLETT...TRYON...STAPLETON...BROKEN BOW... NORTH PLATTE...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE 1216 AM CST SUN JAN 7 2007 /1116 PM MST SAT JAN 6 2007/ ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS MORNING TO 6 PM CST /5 PM MST/ THIS AFTERNOON... ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON... NORTHWESTERLY AND WESTERLY WINDS WILL INCREASE TO 20 TO 30 MPH THIS MORNING...INCREASING TO 25 TO 35 MPH WITH GUSTS TO 45 MPH THIS AFTERNOON. WINDS WILL DECREASE TO 20 TO 30 MPH OVERNIGHT. FOR MONDAY...STRONGER WINDS ARE EXPECTED AS A SECOND CLIPPER SYSTEM MOVES ACROSS THE EASTERN DAKOTAS. SUSTAINED WIND SPEEDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE. SUSTAINED WINDS OF 40 MPH OR GREATER WILL LIKELY RESULT IN SOME BLOWING SNOW...OR WHERE LAND IS EXPOSED...BLOWING DUST. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ JMC/BUTTLER
000 WWUS73 KLBF 070927 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 327 AM CST SUN JAN 7 2007 ...STRONG WINDS FOR TODAY AND MONDAY... .A SERIES OF FAST MOVING CLIPPER SYSTEMS...WILL BRING STRONG WINDS TO WESTERN AND NORTH CENTRAL NEBRASKA TODAY AND MONDAY. WIND GUSTS TO 45 MPH ARE LIKELY TODAY...AND GUSTS AS HIGH AS 50 TO 60 MPH ARE POSSIBLE ON MONDAY. A COLD FRONT WILL EXIT WESTERN AND NORTH CENTRAL NEBRASKA THIS MORNING. BEHIND THIS FEATURE...NORTHWESTERLY WINDS WILL INCREASE TO 25 TO 35 MPH...WITH GUSTS TO 45 MPH. WINDS ARE EXPECTED TO TEMPORARILY SUBSIDE TONIGHT. ON MONDAY...A FAST MOVING CLIPPER SYSTEM WILL MOVE ACROSS THE EASTERN DAKOTAS...DRAGGING ANOTHER COLD FRONT THROUGH WESTERN AND NORTH CENTRAL NEBRASKA. STRONG NORTHWESTERLY WINDS OF 35 TO 45 MPH...WITH GUSTS TO 60 MPH ARE POSSIBLE ON MONDAY. NEZ004-022-023-035-056>058-069-070-071800- /O.CON.KLBF.WI.Y.0001.070107T1500Z-070108T0000Z/ /O.CON.KLBF.WI.Y.0002.070108T1400Z-070109T0000Z/ SHERIDAN-GARDEN-GRANT-ARTHUR-DEUEL-KEITH-PERKINS-CHASE-HAYES- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... HYANNIS...ARTHUR...CHAPPELL...BIG SPRINGS...OGALLALA...GRANT... IMPERIAL...HAYES CENTER 327 AM CST SUN JAN 7 2007 /227 AM MST SUN JAN 7 2007/ ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS MORNING TO 6 PM CST /5 PM MST/ THIS AFTERNOON... ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM CST /7 AM MST/ TO 6 PM CST /5 PM MST/ MONDAY... NORTHWESTERLY WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH ARE LIKELY THIS MORNING AND THIS AFTERNOON ACROSS THE EASTERN PANHANDLE AND PORTIONS OF WESTERN NEBRASKA. FOR MONDAY...SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE POSSIBLE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ005>010-024>029-036>038-059-071-094-071800- /O.CON.KLBF.WI.Y.0001.070107T1500Z-070108T0000Z/ /O.CON.KLBF.HW.A.0001.070108T1400Z-070109T0000Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-HOOKER-THOMAS- BLAINE-LOUP-GARFIELD-WHEELER-MCPHERSON-LOGAN-CUSTER-LINCOLN- FRONTIER-WESTERN CHERRY- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...MULLEN...THEDFORD...DUNNING... TAYLOR...BURWELL...BARTLETT...TRYON...STAPLETON...BROKEN BOW... NORTH PLATTE...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE 327 AM CST SUN JAN 7 2007 /227 AM MST SUN JAN 7 2007/ ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS MORNING TO 6 PM CST /5 PM MST/ THIS AFTERNOON... ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON... NORTHWESTERLY WINDS WILL INCREASE THIS MORNING TO 25 TO 35 MPH...WITH GUSTS UP TO 45 MPH. WINDS ARE EXPECTED TO TEMPORARILY SUBSIDE TONIGHT. FOR MONDAY...NORTHWESTERLY WINDS WILL INCREASE BEHIND A SECOND COLD FRONT. SUSTAINED WIND SPEEDS OF 35 TO 45 MPH WITH GUSTS UP TO 60 MPH ARE POSSIBLE. SUSTAINED WINDS OF 40 MPH OR GREATER WILL LIKELY RESULT IN SOME BLOWING SNOW...OR WHERE LAND IS EXPOSED...BLOWING DUST. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ BUTTLER
000 WWUS73 KLBF 071738 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1138 AM CST SUN JAN 7 2007 ...WINDY CONDITIONS TODAY AND TOMORROW... .GUSTY WINDS WILL CONTINUE TODAY ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. AS WINDS INCREASE ALOFT ON MONDAY...SURFACE WINDS OF GREATER INTENSITY ARE EXPECTED. NEZ004-022-023-035-056>058-069-070-080000- /O.CON.KLBF.WI.Y.0001.000000T0000Z-070108T0000Z/ /O.CON.KLBF.WI.Y.0002.070108T1400Z-070109T0000Z/ SHERIDAN-GARDEN-GRANT-ARTHUR-DEUEL-KEITH-PERKINS-CHASE-HAYES- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... HYANNIS...ARTHUR...CHAPPELL...BIG SPRINGS...OGALLALA...GRANT... IMPERIAL...HAYES CENTER 1138 AM CST SUN JAN 7 2007 /1038 AM MST SUN JAN 7 2007/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON... ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM CST /7 AM MST/ TO 6 PM CST /5 PM MST/ MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON. A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM CST /7 AM MST/ TO 6 PM CST /5 PM MST/ MONDAY. WEST NORTHWEST WINDS OF 25 T0 35 MPH WITH OCCASIONAL GUSTS TO AROUND 45 MPH ARE EXPECTED TODAY. WINDS WILL DIMINISH BY EVENING. NORTHWEST WINDS WILL INCREASE ONCE AGAIN DURING THE DAY ON MONDAY. SUSTAINED SPEEDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ005>010-024>029-036>038-059-071-094-080000- /O.CON.KLBF.WI.Y.0001.000000T0000Z-070108T0000Z/ /O.CON.KLBF.HW.A.0001.070108T1400Z-070109T0000Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-HOOKER-THOMAS- BLAINE-LOUP-GARFIELD-WHEELER-MCPHERSON-LOGAN-CUSTER-LINCOLN- FRONTIER-WESTERN CHERRY- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...MULLEN...THEDFORD...DUNNING... TAYLOR...BURWELL...BARTLETT...TRYON...STAPLETON...BROKEN BOW... NORTH PLATTE...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE 1138 AM CST SUN JAN 7 2007 /1038 AM MST SUN JAN 7 2007/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON... ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON. A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THIS AFTERNOON. WINDS WILL DIMINISH BY EVENING. WINDS WILL INCREASE AGAIN DURING THE DAY ON MONDAY. SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE. SUSTAINED WINDS OF 40 MPH OR GREATER WILL LIKELY RESULT IN SOME BLOWING SNOW...OR WHERE LAND IS EXPOSED...BLOWING DUST. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ JMC
000 WWUS73 KLBF 072124 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 324 PM CST SUN JAN 7 2007 ...VERY STRONG AND POTENTIALLY DAMAGING WINDS TO IMPACTS POTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA MONDAY... .WINDS HAVE SUBSIDED AND WILL REMAIN BELOW 30 MPH THROUGH THE EVENING AND OVERNIGHT HOURS. THE WIND ADVISORY FOR THIS AFTERNOON HAS THEREFORE BEEN CANCELED. WINDS WILL INCREASE MONDAY MORNING AND BECOME QUITE STRONG BY AFTERNOON...AS AN INTENSE JET STREAM SETS UP OVER THE NORTHERN AND CENTRAL PLAINS. THE EXACT MAGNITUDE OF THESE WINDS ARE STILL SOMEWHAT IN QUESTION...HOWEVER...THE POTENTIAL REMAINS FOR A HAZARDOUS HIGH WIND EVENT FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. NEZ004-022-023-035-056>058-069-070-080530- /O.CAN.KLBF.WI.Y.0001.000000T0000Z-070108T0000Z/ /O.CON.KLBF.WI.Y.0002.070108T1400Z-070109T0000Z/ SHERIDAN-GARDEN-GRANT-ARTHUR-DEUEL-KEITH-PERKINS-CHASE-HAYES- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... HYANNIS...ARTHUR...CHAPPELL...BIG SPRINGS...OGALLALA...GRANT... IMPERIAL...HAYES CENTER 324 PM CST SUN JAN 7 2007 /224 PM MST SUN JAN 7 2007/ ...WIND ADVISORY IS CANCELLED... ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM CST /7 AM MST/ TO 6 PM CST /5 PM MST/ MONDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELED THE WIND ADVISORY. A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM CST /7 AM MST/ TO 6 PM CST /5 PM MST/ MONDAY. NORTHWEST WINDS WILL INCREASE THROUGHOUT THE DAY ON MONDAY. SUSTAINED SPEEDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE LIKELY. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ005>010-024>029-036>038-059-071-094-080530- /O.CAN.KLBF.WI.Y.0001.000000T0000Z-070108T0000Z/ /O.CON.KLBF.HW.A.0001.070108T1400Z-070109T0000Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-HOOKER-THOMAS- BLAINE-LOUP-GARFIELD-WHEELER-MCPHERSON-LOGAN-CUSTER-LINCOLN- FRONTIER-WESTERN CHERRY- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...MULLEN...THEDFORD...DUNNING... TAYLOR...BURWELL...BARTLETT...TRYON...STAPLETON...BROKEN BOW... NORTH PLATTE...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE 324 PM CST SUN JAN 7 2007 /224 PM MST SUN JAN 7 2007/ ...WIND ADVISORY IS CANCELLED... ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELED THE WIND ADVISORY. A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON. WINDS WILL INCREASE THROUGHOUT THE DAY ON MONDAY. SUSTAINED SPEEDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE. SUSTAINED WINDS OF 40 MPH OR GREATER WILL LIKELY RESULT IN SOME BLOWING SNOW...OR WHERE LAND IS EXPOSED...BLOWING DUST. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ JMC
000 WWUS73 KLBF 080911 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 311 AM CST MON JAN 8 2007 ...STRONG TO DAMAGING WINDS WILL IMPACT WESTERN AND NORTH CENTRAL NEBRASKA TODAY.. NORTHWESTERLY WINDS WILL INCREASE THIS MORNING...AS A FAST MOVING CLIPPER SYSTEM MOVES ACROSS THE EASTERN DAKOTAS. BY AFTERNOON...SUSTAINED WINDS OF 30 TO 45 MPH...WITH GUSTS OF 50 TO 60 MPH ARE LIKELY ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. WINDS ARE EXPECTED TO DIMINISH AFTER MID EVENING. NEZ005>010-025>029-038-081800- /O.UPG.KLBF.HW.A.0001.070108T1400Z-070109T0000Z/ /O.NEW.KLBF.HW.W.0001.070108T1400Z-070109T0200Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP- GARFIELD-WHEELER-CUSTER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR... BURWELL...BARTLETT...BROKEN BOW 311 AM CST MON JAN 8 2007 ...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 8 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM CST THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. NORTHWESTERLY WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH THIS MORNING ARE EXPECTED TO INCREASE TO 35 TO 45 MPH WITH GUSTS OF 55 TO 60 MPH THIS AFTERNOON. HIGH WINDS WILL PRODUCE AREAS OF BLOWING SNOW AND BLOWING DUST OVER NON SNOW COVERED AREAS. DRIVERS OF LIGHT WEIGHT AND HIGH PROFILE VEHICLES...SHOULD EXERCISE EXTREME CAUTION WHILE TRAVELING ACROSS CENTRAL AND NORTH CENTRAL NEBRASKA TODAY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND HAZARDOUS TRAVEL CONDITIONS. $$ NEZ024-036-037-059-071-094-081800- /O.UPG.KLBF.HW.A.0001.070108T1400Z-070109T0000Z/ /O.EXB.KLBF.WI.Y.0002.070108T1400Z-070109T0200Z/ HOOKER-MCPHERSON-LOGAN-LINCOLN-FRONTIER-WESTERN CHERRY- INCLUDING THE CITIES OF...MULLEN...TRYON...STAPLETON... NORTH PLATTE...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE 311 AM CST MON JAN 8 2007 /211 AM MST MON JAN 8 2007/ ...WIND ADVISORY IN EFFECT FROM 8 AM CST /7 AM MST/ THIS MORNING TO 8 PM CST /7 PM MST/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM CST (7 AM MST) THIS MORNING TO 8 PM CST (7 PM MST) THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. NORTHWESTERLY WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH...WILL INCREASE TO 30 TO 40 MPH WITH GUSTS TO 50 MPH THIS AFTERNOON. PERSONS DRIVING LIGHT WEIGHT OR HIGH PROFILE VEHICLES...SHOULD EXERCISE CAUTION WHILE TRAVELING ACROSS SOUTHWESTERN AND WESTERN NEBRASKA TODAY. $$ NEZ004-022-023-035-056>058-069-070-081800- /O.EXT.KLBF.WI.Y.0002.070108T1400Z-070109T0200Z/ SHERIDAN-GARDEN-GRANT-ARTHUR-DEUEL-KEITH-PERKINS-CHASE-HAYES- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... HYANNIS...ARTHUR...CHAPPELL...BIG SPRINGS...OGALLALA...GRANT... IMPERIAL...HAYES CENTER 311 AM CST MON JAN 8 2007 /211 AM MST MON JAN 8 2007/ ...WIND ADVISORY NOW IN EFFECT FROM 8 AM CST /7 AM MST/ THIS MORNING TO 8 PM CST /7 PM MST/ THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT FROM 8 AM CST (7 AM MST) THIS MORNING TO 8 PM CST (7 PM MST) THIS EVENING. NORTHWESTERLY WINDS OF 20 TO 30 MPH WILL INCREASE THIS MORNING TO 30 TO 40 MPH WITH GUSTS TO 50 MPH. PERSONS TRAVELING ACROSS THE EASTERN NEBRASKA PANHANDLE...SOUTHWESTERN AND WESTERN NEBRASKA...SHOULD EXERCISE CAUTION WHILE DRIVING TODAY AND BE PREPARED FOR STRONG CROSSWINDS. $$ BUTTLER
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this high wind watch went out at Jan 6, 2:59 PM CST, 32 minutes earlier.
Area forecast discussion, Jan 6, 2:59 PM CST, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 259 PM CST SAT JAN 6 2007 .DISCUSSION... THE NAM AND GFS CONTINUE TO ADVERTISE TWO STRONG CLIPPER TYPE STORMS DRIVING E AND SE THROUGH THE CNTL PLAINS AND UPPER MIDWEST SUNDAY AND MONDAY. IMPRESSIVE WINDS ACROSS WY THIS AM AND AFTN ARE FCST TO SPREAD EAST INTO NEBRASKA SUNDAY AS THE FIRST CYCLONE TRACKS ALONG ROUGHLY 50N LATITUDE. THE NAM INDICATES SUFFICIENT VERTICAL MIXING TO MIX 45 TO 50 KT WINDS AT H85 DOWN. EXPANSIVE PRESSURE GRADIENT EXTENDS FROM THE CNTL ROCKIES ALL THE WAY THROUGH MN. THE COUPLED HIGH AND LOW PRESSURE SYSTEMS FEATURE A 40MB GRADIENT ACROSS THIS REGION. MAV AND MET GUIDANCE HAVE BEEN A LAGGARD AND APPEAR TO BE UNDERFCSTING WIND SPEEDS ACROSS WY BY 10 KTS OR MORE THIS AFTN. A SIMILAR BIAS HAS BEEN EXHIBITED AT KBFF WITH WINDS AT ADZY CRITERIA THIS AFTN BUT GUIDANCE 5KT OR SO BELOW THE OBSERVED. THUS THE FCST ACROSS WRN AND NCNTL NEB GENERALLY MARKS UP THE GUIDANCE ABOUT 5KT SUNDAY AND MONDAY AFTERNOON TO PRODUCE VERY STRONG W-NW SFC WINDS. THE STORM MONDAY WILL TRACK ALONG THE EASTERN PERIPHERY OF THE MISSOURI BASIN...PRODUCE A STRONGER THERMAL GRADIENT AND HENCE WINDS ARE SHOWN TO BE A GOOD 10 KT STRONGER THAN SUNDAY WITH SPEEDS REACHING 60KT AT H80 AND 65KT AT H75 AND 75KT AT H70. THE NAM INDICATES DEEP VERTICAL MIXING WILL MIX THESE SPEEDS DOWNWARD SO GUSTS TO NEAR 60 MPH ARE QUITE POSSIBLE AT THE SFC. THE HIGH WIND WATCH CARVES THROUGH THE NORTHERN 2/3 OF THE FCST AREA WITH THE REMAINDER IN A WIND ADZY. WINDS ALOFT CONTINUE STRONG MONDAY NIGHT BUT THE BOUNDARY LAYER SHOULD COLLAPSE NEAR NIGHTFALL AND DROP SUSTAINED WIND SPEEDS BELOW 40 MPH. TUES-WEDS...THE GFS AND ECMWF ARE DEAD ON TARGET WITH A 987MB LOW TRACKING THROUGH SRN CANADA. BEHIND THE DEEP LOW...1040+MB ARCTIC HIGH PRESSURE. STRONG WARM ADVECTION WILL DEVELOP AHEAD OF THE ARCTIC FRONT PRESUMABLY PUSHING TEMPS INTO THE 40S. EXPANSIVE SNOW FIELD WILL PREVENT TEMPS FROM RISING MUCH HIGHER. THURSDAY-SATURDAY...THE ECMWF AND GFS ARE CLOSE PUSHING THE ARCTIC FRONT THROUGH THE FCST AREA THURSDAY. THE LONGWAVE TROF CONTINUES TO SET UP ACROSS THE FOUR CORNERS DURING THIS TIME FRAME. BOTH MODELS ARE SHUNTING GULF AND PACIFIC MOISTURE EAST ACROSS THE OHIO VALLEY. WITH H85 TEMPS -14 TO -20C THE STAGE IS SET FOR PERIODS OF LIGHT SNOW. POPS ARE SET AT 20 PERCENT THUR THROUGH SATURDAY WITH TEMPS FALLING THROUGH THE 20S THURSDAY AND INTO THE TEENS FRIDAY AND SATURDAY. THIS IS CONSERVATIVE AS THE GFS AND DGEX ADVERTISE SINGLE DIGITS FOR HIGHS AND THE GFS AND ECMWF SHOW 512 AND 511 DM H10-5 THICKNESS. THE OFFICIAL FCST IS DERIVED FROM A BLEND OF THE GFS...DGEX AND HPC GUIDANCE. && && .LBF WATCHES/WARNINGS/ADVISORIES...WIND ADZY ALL ZONES SUNDAY. HIGH WIND WATCH MONDAY MOST OF WESTERN AND NORTH CENTRAL NEBRASKA. WIND ADZY PARTS OF SOUTHWEST AND WESTERN NEBRASKA. && CDC
Hazardous weather outlook, Jan 6, 4:41 AM CST, 10 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 441 AM CST SAT JAN 6 2007 NEZ004>010-022>029-035>038-056>059-069>071-094-071130- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 441 AM CST SAT JAN 6 2007 /341 AM MST SAT JAN 6 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. A FAST MOVING COLD FRONT WILL MOVE THROUGH THE OUTLOOK AREA OVERNIGHT. GUSTY NORTHWESTERLY WINDS OF 20 TO 30 MPH...WITH GUSTS UP TO 40 MPH ARE POSSIBLE AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. WINDY CONDITIONS ARE EXPECTED TO PERSIST THROUGH THE DAY ON SUNDAY. BY AFTERNOON...NORTHWESTERLY WINDS OF 20 TO 30 MPH...WITH PERIODIC GUSTS TO 40 MPH ARE POSSIBLE. ON MONDAY...A FAST MOVING SURFACE LOW...WILL DIVE THROUGH THE EASTERN DAKOTAS...USHERING A COLD FRONT INTO WESTERN AND NORTH CENTRAL NEBRASKA. VERY WINDY CONDITIONS ARE EXPECTED WITH PASSAGE OF THIS FEATURE. BY MIDDAY MONDAY...NORTHWESTERLY WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH ARE POSSIBLE ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. GUSTS IN OPEN AREAS MAY REACH 50 MPH MONDAY AFTERNOON. AFTER MONDAY...NO ADDITIONAL HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) CLB
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 6, 3:31 PM CST | Wind Advisory | LBF | Arthur, Blaine, Boyd, Brown, Chase, Cherry and 20 more | 24 hr |
| Jan 6, 3:31 PM CST | Wind Advisory | LBF | Arthur, Blaine, Boyd, Brown, Chase, Cherry and 20 more | 49 hr |
Nearby
High Wind Watches in Nebraska, 2007Every high wind watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.